Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 181, NWS Louisville, KY

March 28, 2012Bourbon County, Fayette County, Scott County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Mar 28, 2012, 4:07 PM EDT for Bourbon County, Fayette County, Scott County, Kentucky. It was in force for 23 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 28, 2012, 4:07 PM EDT (20:07 UTC)
Expired
Mar 28, 2012, 4:30 PM EDT
In force
23 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Bourbon County, KY, Fayette County, KY, Scott County, KY

The radar

The Jackson,KY radar (KJKL), 125 km from the middle of the area, began a volume at 20:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 28, 4:12 PM EDTHAIL 1Georgetown, KY
Mar 28, 4:12 PM EDTHAIL 1.25Georgetown, KYFELL FOR ABOUT 7 MINUTES DOWNTOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 28, 2:06 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.1 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2012-03-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 128 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2012-03-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 271 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
128 J/kg
Mixed-layer CIN
-285 J/kg
Mixed-layer LCL
1346 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
271 m²/s²
0-3 km storm-relative helicity
298 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

876 
WUUS53 KLMK 282007
SVRLMK
KYC017-067-209-282030-
/O.NEW.KLMK.SV.W.0181.120328T2007Z-120328T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
407 PM EDT WED MAR 28 2012

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN BOURBON COUNTY IN EAST CENTRAL KENTUCKY...
  NORTHERN FAYETTE COUNTY IN EAST CENTRAL KENTUCKY...
  SOUTHERN SCOTT COUNTY IN EAST CENTRAL KENTUCKY...
  THIS INCLUDES THE CITY OF GEORGETOWN...

* UNTIL 430 PM EDT

* AT 402 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
  THUNDERSTORM PRODUCING QUARTER SIZE HAIL.  THIS STORM WAS LOCATED
  NEAR GREAT CROSSING...MOVING EAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
  GEORGETOWN...
  NEWTOWN AND NEW ZION...
  LORADALE AND CENTERVILLE...
  JIMTOWN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT AND HAVE THEM RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE.

&&

LAT...LON 3812 8436 3817 8466 3818 8465 3818 8467
      3826 8466 3826 8434
TIME...MOT...LOC 2007Z 274DEG 36KT 3821 8458
WIND...HAIL <50MPH 1.00IN

$$

RS
1 follow-up statement
975 
WWUS53 KLMK 282028
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
428 PM EDT WED MAR 28 2012

KYC017-067-209-282038-
/O.EXP.KLMK.SV.W.0181.000000T0000Z-120328T2030Z/
SCOTT KY-BOURBON KY-FAYETTE KY-
428 PM EDT WED MAR 28 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN FAYETTE...WESTERN
BOURBON AND SOUTHERN SCOTT COUNTIES WILL EXPIRE AT 430 PM EDT...

GOLFBALL SIZED HAIL HAS BEEN REPORTED OVER GEORGETOWN WITH THE 
EARLIER THUNDERSTORMS. REPORT DAMAGE TO LOCAL LAW ENFORCEMENT AND 
HAVE THEM RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN 
LOUISVILLE.

AN ADDITIONAL SEVERE THUNDERSTORM WARNING HAS BEEN ISSUED FOR 
SOUTHERN BOURBON AND NORTHERN FAYETTE COUNTY.

LAT...LON 3812 8436 3817 8466 3818 8465 3818 8467
      3826 8466 3826 8434
TIME...MOT...LOC 2028Z 274DEG 36KT 3819 8431

$$

RS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 28, 4:07 PM EDT, 0 minutes earlier.

Area forecast discussion, Mar 28, 4:07 PM EDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
407 PM EDT WED MAR 28 2012

.Short Term (Tonight through Thursday Night)...
Issued at 405 PM EDT Mar 28 2012

Surface and radar analysis shows a cold front right along the Ohio
River.  Strong to severe convection continues to fire just ahead of
this feature.  Airmass is fairly unstable south of the cold front
where mixed layer CAPE values are in the 1000-1500 J/Kg range.  The
previous cap that was in place has mixed out according to the latest
objective analysis and recent AMDAR soundings out of KSDF.  With the
front pressing southward into the unstable airmass, convection will
likely continue to fire and pose a threat for damaging winds and
large hail.  Already, we've seen storms pulse up and produce large
hail on the eastern side of the Louisville metro area.  Other storms
across the region are severe as well producing mainly large hail.
This seems reasonable given the steepening mid-level lapse rates
aloft which are promoting decent updraft strength.

The good news is that the front is heading south and as this occurs,
the threat of severe weather will come to an end from north to
south.  With the front already clearing southern Indiana, we'll be
clearing out those counties with this forecast issuance.  Elsewhere,
we will continue likely PoPs in areas south of the Ohio River for
the remainder of the afternoon and the early evening.  Convection
will gradually diminish this evening as we loose solar insolation
and the PBL starts to stabilize.  Overnight lows will cool into the
the upper 40s to around 50 in the north with lower-middle 50s in the
central and southern areas.

High pressure and some ridging aloft will build into the region
later tonight and Thursday resulting in a dry day across the
region.  Dry conditions are expected to persist into Thursday night
as well.  However a warm front will start to move back northward
late Thursday night. This may result in some isolated showers
developing late Thursday night, but the current guidance suggests
that the best chances of rain would likely hold off until the day on
Friday.  Highs Thursday will range from the upper 60s to around 70
in the Bluegrass region with lower-middle 70s across the central and
southern sections.  Overnight lows Thursday night will cool back
into the lower-middle 50s.

.Long Term (Friday through Wednesday)...
Updated at 300 PM EDT Mar 28 2012

A shortwave will swing through the Ohio Valley Friday. Models are
advertising a stronger shortwave than previous forecasts. Gusty
southwesterly flow ahead of this system will usher in warmer and
more moist air to our region by Friday afternoon. Temperatures will
range from the mid 70s to right around 80, PWAT values will climb
over one inch, and the shortwave will create steep mid-level lapse
rates. This combination will aid in producing roughly 1200-2200 J/kg
of CAPE. While the main shortwave energy will track across our
northern CWA (where the best chance of strong to possibly severe
storms will be located), storms will be possible across the entire
forecast area by Friday afternoon through the evening hours as the
front pushes south. Wind and hail appear to be the main threats
associated these storms. This is a relatively fast moving system,
with the surface frontal boundary projected to be around the
Kentucky/Tennessee border by Saturday morning and continuing to move
south. A stray shower or two will be possible Saturday morning, but
believe most of the activity will be south of the area. With the
front through the forecast area, highs Saturday will be cooler, with
upper 60s and low 70s expected.

Temperatures will warm up Sunday under partly cloudy skies and
southerly flow, with mid 70s to right around 80 expected. A cold
front will approach the Mississippi River by midday Monday. This
front is projected to quickly pass through the Ohio Valley by Monday
night. There remains some model disagree on the timing, strength and
moisture return associated with this front, but shower and
thunderstorm chances will be possible Monday and into Monday
evening. This will establish northwest flow aloft late Tuesday and
Wednesday. Will go with a dry forecast Tuesday and Wednesday, but
there is a hint that a shortwave will quickly move through the upper
Ohio Valley within this northwest flow.  This could produce some
showers and thunderstorms Tuesday afternoon and evening across our
northeast, but the chance looks limited at this time.

As for temperatures Monday through Wednesday, Monday appears to be
our warmest day with temps reaching the upper 70s and low 80s right
ahead of the approaching cold front and stout southwesterly flow.
Will cool things down Tuesday and Wednesday with the cold front now
through the area. Temperatures should range from the mid 60s to low
70s, with overnight lows ranging from the mid 40s to low 50s.

&&

.Aviation (18Z TAF Issuance)...
Updated at 1257 PM EDT Mar 28 2012

In general, expect VFR conditions to prevail through much of the TAF
period.  Surface cold front is located across southern Indiana early
this afternoon and is moving southward.  As convective temperatures
are reached, we should see a broken line of showers and
thunderstorms develop along the advancing cold front.  These storms
will likely impact the KSDF and KLEX terminals between 28/18-22Z
time frame.  For now, will keep VCTS in the forecast at the
terminals and will adjust the forecast as needed once convective
trends and movement are established.  Ahead of the front, southwest
winds of 12-15kts with gusts up to 22-24kts will be possible.  Winds
will shift to the west and then northwest this evening as the front
sinks south of the region.  VFR conditions along with clearing skies
is likely after 29/00Z at the terminals.  Depending on the amount of
rainfall this afternoon, patchy MVFR fog may be possible at KLEX and
KBWG later tonight.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
KY...NONE.

Short Term.......MJ
Long Term........MJP
Aviation.........MJ
Hazardous weather outlook, Mar 28, 10:50 AM EDT, 5 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
1050 AM EDT WED MAR 28 2012

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-290800-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
1050 AM EDT WED MAR 28 2012 /950 AM CDT WED MAR 28 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

A COLD FRONT WILL SWING SOUTHWARD THROUGH THE OUTLOOK AREA THIS
AFTERNOON.  SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG
THIS FRONT AND THESE STORMS COULD BECOME STRONG OR SEVERE.  THE MAIN
SEVERE WEATHER THREATS WILL BE DAMAGING WINDS AND LARGE HAIL.  THE
HIGHEST THREAT OF SEVERE WEATHER IS EXPECTED TO BE SOUTH OF THE OHIO
RIVER THIS AFTERNOON INTO THE EARLY EVENING HOURS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

LOW PRESSURE WILL MOVE ACROSS NORTHERN INDIANA ON FRIDAY.
SCATTERED THUNDERSTORMS MAY DEVELOP FRIDAY AFTERNOON AND EVENING
AHEAD OF A COLD FRONT. STRONG INSTABILITY AND MOISTURE MAY ALLOW
SOME OF THESE STORMS TO BECOME SEVERE...WITH ISOLATED OCCURRENCES
OF LARGE HAIL AND DAMAGING WINDS.

THUNDERSTORMS ARE POSSIBLE MONDAY...WITH LIGHTNING AND BRIEF HEAVY
RAIN ACCOMPANYING ANY STORM.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ACROSS KENTUCKY ARE REQUESTED TO REPORT ANY LARGE HAIL
OR DAMAGING WINDS THIS AFTERNOON TO THE NATIONAL WEATHER SERVICE.

RAS/JSD/MJ

In the hours before

Special weather statement, Mar 28, 3:49 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
349 PM EDT WED MAR 28 2012

KYZ037-041>043-049-282015-
BOURBON-CLARK-FAYETTE-HARRISON-NICHOLAS-
349 PM EDT WED MAR 28 2012

...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
HALF INCH HAIL...

AT 348 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES EAST OF
CYNTHIANA TO 9 MILES EAST OF PARIS...AND MOVING EAST AT 35 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...AND HALF INCH HAIL...ARE EXPECTED WITH THESE STORMS.

* THESE STORMS WILL ALSO IMPACT...
  PARIS...
  CYNTHIANA...
  CARLISLE...
  BAREFOOT AND PLUM...
  BARTERVILLE...
  EAST UNION AND WESTON...
  PLEASANT VALLEY AND MYERS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3829 8384 3812 8407 3806 8405 3806 8420
      3813 8447 3819 8445 3821 8440 3822 8442
      3827 8444 3843 8441 3846 8405 3843 8396
      3837 8391 3837 8388 3833 8384
TIME...MOT...LOC 1949Z 271DEG 31KT 3840 8419 3816 8410

AMS
Local storm report, Mar 28, 3:52 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
352 PM EDT WED MAR 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             3 SSE SHELBYVILLE       38.18N  85.21W
03/28/2012  E0.70 INCH       SHELBY             KY   TRAINED SPOTTER

&&

EVENT NUMBER LMK1200479

MRC
Local storm report, Mar 28, 3:53 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
353 PM EDT WED MAR 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0353 PM     HAIL             BRANDENBURG             38.00N  86.18W
03/28/2012  E0.75 INCH       MEADE              KY   TRAINED SPOTTER

&&

EVENT NUMBER LMK1200480

MRC
Special weather statement, Mar 28, 3:59 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
359 PM EDT WED MAR 28 2012

KYZ034-035-038>040-282030-
ANDERSON-FRANKLIN-SHELBY-SPENCER-WOODFORD-
359 PM EDT WED MAR 28 2012

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
PENNY SIZE HAIL...

AT 357 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTH OF SHELBYVILLE...AND MOVING EAST AT
45 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...AND PENNY SIZE HAIL...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  LAWRENCEBURG...
  JUNTE AND WADDY...
  HARRISONVILLE AND AVENSTOKE...
  ALTON AND EVERGREEN...
  NINEVAH AND FARMDALE...

THIS STORM WILL AFFECT INTERSTATE 64 IN KENTUCKY BETWEEN MILE MARKERS
38 AND 60.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3795 8478 3795 8481 3797 8480 3796 8483
      3802 8531 3816 8528 3818 8469
TIME...MOT...LOC 1959Z 278DEG 39KT 3810 8519

EER
Local storm report, Mar 28, 4:05 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
405 PM EDT WED MAR 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0358 PM     HAIL             4 S STAMPING GROUND     38.21N  84.69W
03/28/2012  E1.00 INCH       SCOTT              KY   TRAINED SPOTTER

            FELL ABOUT 8 MINUTES...HAIL COVERED THE GROUNG.

&&

EVENT NUMBER LMK1200481

MRC
Local storm report, Mar 28, 4:07 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
407 PM EDT WED MAR 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0358 PM     HAIL             4 SSW STAMPING GROUND   38.22N  84.71W
03/28/2012  E1.00 INCH       SCOTT              KY   TRAINED SPOTTER

            ALONG HIGHWAY 460 IN FAR WESTERN SCOTT COUNTY.

&&

EVENT NUMBER LMK1200482

MRC

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 2:50 PM EDTSpecial Weather StatementLMKHarrison25 min
Mar 28, 2:54 PM EDTSpecial Weather StatementLMKJefferson36 min
Mar 28, 3:02 PM EDTSevere Thunderstorm WarningLMKJefferson, Oldham, Shelby28 min
Mar 28, 3:20 PM EDTSpecial Weather StatementLMKBourbon25 min
Mar 28, 3:27 PM EDTSevere Thunderstorm WarningLMKShelby33 min
Mar 28, 3:29 PM EDTSevere Thunderstorm WarningLMKGarrard, Lincoln31 min
Mar 28, 3:34 PM EDTSpecial Weather StatementLMKFranklin, Scott26 min
Mar 28, 3:39 PM EDTSpecial Weather StatementLMKMeade36 min
Mar 28, 3:40 PM EDTSevere Thunderstorm WarningLMKFranklin, Scott35 min
Mar 28, 3:42 PM EDTSpecial Weather StatementLMKSpencer33 min
Mar 28, 3:49 PM EDTSpecial Weather StatementLMKBourbon, Nicholas26 min
Mar 28, 3:55 PM EDTSevere Thunderstorm WarningLMKBourbon, Harrison, Nicholas, Scott24 min
Mar 28, 3:59 PM EDTSpecial Weather StatementLMKAnderson, Woodford31 min
Mar 28, 4:14 PM EDTSevere Thunderstorm WarningLMKAnderson, Fayette, Jessamine, Mercer, Shelby, Woodford31 min
Mar 28, 4:21 PM EDTSpecial Weather StatementLMKNicholas9 min
Mar 28, 4:27 PM EDTSevere Thunderstorm WarningLMKBourbon, Fayette18 min
Mar 28, 4:36 PM EDTSpecial Weather StatementLMKWashington24 min
Mar 28, 4:44 PM EDTSpecial Weather StatementLMKJessamine31 min
Mar 28, 4:57 PM EDTSpecial Weather StatementLMKClark3 min
Mar 28, 5:06 PM EDTSevere Thunderstorm WarningLMKJessamine, Madison24 min
Mar 28, 5:12 PM EDTSpecial Weather StatementLMKHardin33 min
Mar 28, 5:40 PM EDTSpecial Weather StatementLMKMadison20 min
Mar 28, 6:41 PM EDTSpecial Weather StatementLMKLincoln34 min
Mar 28, 6:46 PM EDTSevere Thunderstorm WarningLMKLincoln19 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.